# SDR USAA010795

- Difficulty date: July 10, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 31,193 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 2 INCH BY 90 INCH AREA, BS 987, DOOR TO DOOR.  REMOVED AND REPLACED FLOORBEAM T-CAP PER TYPICAL REPAIR 53-60-01.  (M)
